# SDR DALA2016102107414

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L ON STA Y 1437 AT AFT ACC COMPARTMENT.  CRACKED LONGERON WAS REMOVED AND REPLACED PER SRM 53-14-4 AND 51-30-2, 51-30-5 AND 51-10-4 AND 51-10-3 PAR 21, 14.
